ID 47817
file
Thumnail k7793_1.pdf 103 KB
Thumnail k7793_2.pdf 227 KB
Thumnail k7793_3.pdf 570 KB
title alternative
非特異エルミート曲面上の有理曲線
creator
Oziro, Norifumi
language
eng
nii type
Thesis or Dissertation
HU type
Doctoral Theses
DCMI type
text
format
application/pdf
text version
ETD
rights
Copyright (c) by Editorial Board of Hiroshima Mathematical Journal.
relation
Ojiro, Norifumi. Rational curves on a smooth Hermitian surface. Hiroshima Math. J. 49 (2019), no. 1, 161-173. doi:10.32917/hmj/1554516042.
relation url
grantid
甲第7793号
degreeGrantor
広島大学(Hiroshima University)
degreename Ja
博士(理学)
degreename En
Doctor of Science
degreelevel
doctoral
date of granted
2019-03-05
department
Graduate School of Science